# SDR A6WA202303018472

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 601R3113377
- Part serial: NSA
- Condition: Corroded
- Location: Fs 559 To 559+80
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL HAS CORROSION FROM FS 559 TO FS 559+48 ******AIRCRAFT REMOVED FROM SERVICE********  REPLACE L/H FLOOR SILL
